MAUDE Adverse Event Report: ST. JUDE MEDICAL FAST-CATH TRANSSEPTAL GUIDING INTRODUCER; CATHETER, INTRODUCER

ST. JUDE MEDICAL FAST-CATH TRANSSEPTAL GUIDING INTRODUCER; CATHETER, INTRODUCER
Model Number 406802
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One 7f fast-cath introducer sheath was received for evaluation.The dilator was also received.The sheath distal tip had been split and the sheath tubing had been kinked.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the split sheath tip and sheath kinks is consistent with damage during use.
 
Event or Problem Description
During the procedure, the sheath was noted to be damaged.The sheath was replaced and the procedure was completed with no adverse patient consequences.It is unknown if an additional puncture was performed.

Brand Name
FAST-CATH TRANSSEPTAL GUIDING INTRODUCER
Common Device Name
CATHETER, INTRODUCER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
MDR Report Key10466301
Report Number3005334138-2020-00386
Device Sequence Number19493806
Product Code DYB
UDI-Device Identifier05414734203289
UDI-Public05414734203289
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K061015
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2021
Device Model Number406802
Device Catalogue Number406802
Device Lot Number6381161
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/14/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2020
Initial Report FDA Received Date08/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1